Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the realization of homology classes by submanifolds


Author: Haruo Suzuki
Journal: Trans. Amer. Math. Soc. 87 (1958), 541-550
MSC: Primary 55.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095472-9
MathSciNet review: 0095472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Thom, Quelques propriétés globales des variétés differentiables, Comment. Math. Helv. vol. 28 (1954) pp. 17-86. MR 0061823 (15:890a)
  • [2] -, Espace fibrés en spheres et carrés de Steenrod, Ann. École Norm. vol. 69(3) (1952) pp. 109-181.
  • [3] N. E. Steenrod, Products of cocycles and extensions of mappings, Ann. of Math. vol. 48 (1947) pp. 290-320. MR 0022071 (9:154a)
  • [4] -, Reduced powers of cohomology classes, Ann. of Math. vol. 56 (1952) pp. 47-67. MR 0048026 (13:966e)
  • [5] -, The topology of fiber bundles, Princeton Mathematical Series 14, Princeton University Press, 1951.
  • [6] H. Whitney, On products in complexes, Ann. of Math. vol. 39 (1938) pp. 397-432. MR 1503416
  • [7] W. T. Wu, Sur les classes caractéristiques des structures fibrées sphériques, Publications de l'Institut de Mathématiques de l'Université de Strasbourg, Paris, Hermann et Cie, 1952. MR 0055691 (14:1112d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00

Retrieve articles in all journals with MSC: 55.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095472-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society